# SDR FDEA201410032928

- Difficulty date: October 3, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N807FD
- Make and model: Airbus A310-324
- Aircraft serial: 492
- Aircraft time: 64,081 hours, 15,881 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Frame 47
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE & TEE FITTING CRACKED FRAME 47.  REPAIRED IAW IAW EA 6-5710-T0312253.  MAJOR REPAIR IAW GMM 6-2-100.
